# SDR 2025FA0000206

- Difficulty date: March 14, 2025
- Submitted: March 25, 2025
- Operation: General aviation
- Aircraft: N500GP
- Make and model: Cessna 172S
- Aircraft serial: 17280500
- Aircraft time: 9,174 hours
- Engine: Lyc IO360L2A
- Engine time: 4,745 hours
- Propeller: Mcauly 1A170E
- System (JASC): 6111 · Propeller Blade Section
- Part: Propeller
- Part number: 1A170EJHA7660
- Part serial: ABP23010
- Condition: Broken
- Location: Zone 400
- Part time: 1,563 hours, 1,563 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: D
- Precautionary procedure: C

## Discrepancy

N500GP LINED UP CENTERLINE ON RWY 05 @ KDYL, APPLIED TAKEOFF POWER, APPROXIMATELY 30-50FT ON ROLLOUT EXPERIENCED SUDDEN VIBRATION, PULLED POWER AND EXITED RWY AT NEAREST TAXIWAY. SHUT DOWN AND VISUALLY INSPECTED AIRCRAFT. NOTIFIED MAINTENANCE.
